# SDR YENA20110816322

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 11,646 hours, 6,903 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0228
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,200 hours, 7,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1758 SJU-FLL, IN FLIGHT HYD 1 EDP FAIL HYD LO PRESS, HYD LO QTY, RT & LT BRAKE FAULT RAN QRH PROCEDURE WHICH RESULT IN LOSS OF HYS SYS 1.  FOUND NR 1 EDP FAILED, REMOVED AND REPLACED NR 1 EDP IAW AMM 29-11-01.  OPS CHECK OK.
